MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC - MEXICO BIOFLO CHRONIC DIALYSIS CATHETER; CATHETER, HEMODIALYSIS, IMPLANTED

MERIT MEDICAL SYSTEMS INC - MEXICO BIOFLO CHRONIC DIALYSIS CATHETER; CATHETER, HEMODIALYSIS, IMPLANTED
Catalog Number H965103028051
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports one of the wings snapped towards the top, not allowing the physician to properly peelaway the sheath.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A supplemental report will be submitted once the evaluation is complete.

Brand Name
BIOFLO CHRONIC DIALYSIS CATHETER
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC - MEXICO
8830 siempre viva rd #100
san diego CA 92104
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC - MEXICO
8830 siempre viva rd #100
san diego CA 92104
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21704289
Report Number3011642792-2025-00031
Device Sequence Number13294648
Product Code MSD
UDI-Device Identifier00884450793220
UDI-Public884450793220
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K131260
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberH965103028051
Device Lot Number5800469
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown